# SDR AT0000150

- Difficulty date: March 21, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL,  FOUND CORROSION ON NUTPLATE STRAP UPPER SPAR CAP WS 445 - 430.   AFTER REMOVAL OF CORROSION FOUND MATERIAL OUT OF LIMITS.  CORRECTIVE ACTION:  FABRICATED AND INSTALLED NEW STRAP IAW DC9 SRM 51-30-02,  51-10-03,  53-01, AND  51-10-06.
